On Hyper Hoop-algebras
DOI:
https://doi.org/10.23755/rm.v30i1.14Keywords:
Hoop-algebra, (quasi) hyper hoop-algebra, (weak) filter.Abstract
In this paper, we apply the hyper structure theory to hoop-algebras and introduce the notion of (quasi) hyper hoop-algebra which is a generalization of hoop-algebra and investigate some related properties. We also introduce
the notion of (weak)filters on hyper hoop-algebras, and give several properties of them. Finally, we characterize the (weak) filter generated by a non-empty subset of a hyper hoop-algebra.
References
P. Aglianò, I. M. A. Ferreirim, F. Montagna, Basic hoops: an algebraic study of continuous t-norms, Studia Logica, 87(1),2007, 73 - 98.
W. J. Blok, I. M. A. Ferreirim, Hoops and their Implicational Reducts (Abstract), Algebraic Methods in Logic and Computer Science, Banach Center Publications, 28, 1993, 219 - 230.
W.J. Blok, I.M.A. Ferreirim, On the structure of hoops, Algebra Universalis, 43, 2000, 233 - 257.
R. A. Borzooei, M. Bakhshi, O. Zahiri, Filter Theory On Hyper Residuated Lattices, Quasigroups and Related Systems, 22 (2014),33-50
R. A. Borzooei, W. A. Dudek, O. Zahiri, A. Radfar, Some Remarks on Hyper MV-algebras, Journal of Intelligent and Fuzzy Systems, to appear. DOI:10.3233/IFS-141258.
R. A. Borzooei, A. Hasankhani, M. M. Zahedi,Y.B. Jun, On hyper K algebras, Mathematica Japonica, 52 (2000), 113-121.
B. Bosbach, Komplementare halbgruppen. Axiomatik und arithmetik, Fundamenta Mathematicae, Vol. 64 (1969), 257-287.
J.R. Büchi, T.M. Owens, Complemented monoids and hoops, Unpublished manuscript.
P.Corsini, V.Leoreanu, Applications of hyperstructure theory, Advances in Mathematics, Kluwer Academic Publishers, Dordrecht, 2003.
G. Georgescu, L. Leustean, V. Preoteasa, Pseudo-hoops, Journal of Multiple-Valued Logic and Soft Computing, 11 (2005), 153-184.
Sh. Ghorbani, A. Hasankhani, E. Eslami, Hyper MV-algebras, Set-Valued Math, Appl, 1, 2008, 205-222.
P. Hájek, Metamathematics of fuzzy logic, Trends in Logic-Studia Logica Library, Dordrecht/Boston/London,(1998).
F. Marty, Sur une generalization de la notion de groupe, 8 th Congress Mathematiciens Scandinaves, Stockholm, (1934), 45-49.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.